| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
01/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that during delivery of the light adjustable lens+ (lal+, sn: (b)(6), +25.0d), the trailing haptic was disinserted from the optic body and the patient's anterior capsule was torn.The lal+ was removed and another lal+ (sn: (b)(6), +25.0d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, g3, g6, h3 and h6.The explanted lal (sn (b)(6)) was cut into small fragments during explantation and returned to rxsight.Due to the condition of the returned lens fragments, only a visual inspection was performed.No device problem was found.The root cause of the reported event was not identified.